# SDR DALA2015031002057

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1500, STR 28L TO STR 28R, FRAME CORRODED ON FWD AND AFT FACE.  REMOVED CORROSION FROM FWD AND AFT FACES OF BS 1500, FRAME FROM STR 28L TO STR 28R IN THE AFT CARGO COMPARTMENT BILGE AREA IAW SRM. R & R STA 1500 FRAME SECTION FROM STR 24 TO STR 24R IAW DWG.  1854356.
